# SDR DL738071507

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 17,639 hours, 12,447 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48107
- Part serial: DL10
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 12,000 CAPT SIDE NR 2 WINDOW CRACKED.  PRESS WAS NOT LOST.  REPLACED CAPT NR 2 SLIDING WINDOW PER MM.  PRESSURIZED A/C, NO LEAKS.  WINDOW HEAT CONTROLLER REPLACED AND CKS OK PER MM.  PARTS HELD IN QUARANTINE CVG.
